# SDR CALA2024062400067

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 50,711 hours, 17,923 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER, SEAT 11F LOST PERSONAL DEVICE THROUGH SIDE PANEL HOLE, WENT TO LOOK FOR ITEMS, DIDNT FIND ANYTHING. MOVE TEAM INFORMED THAT CLEANERS HAD ALREADY BEEN UP THERE & CLEANED FOR A CHARTER FLIGHT.  FULL AND COMPLETE SEARCH FOR THE LOST ITEM WAS ACCOMPLISHED WITH NO FINDINGS NOTED.
